# SDR SWIA200921816

- Difficulty date: June 19, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 15,518 hours, 12,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6829 - FORWARD OVERHEAD EMERGENCY LIGHT INOP.  RELAMPED.
